# SDR P5CA2016092100269

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,944 hours, 2,420,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Part number: BACB10ET04
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 9 SLAT TRACK BEARING BROKEN.  REPLACED NR 9 SLAT TRACK BEARING AND CONDITION CHECK NORMAL IAW AMM TASK 27-81-02-024-001/424-099, REV.
